# SDR SIMA20121230003

- Difficulty date: December 30, 2012
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 24,692 hours, 17,451 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 FRAME CORRODED BETWEEN S26L AND 26R.  C/W EO-CR-53MR-313.
